首页 | 本学科首页   官方微博 | 高级检索  
     

一类高阶线性微分方程亚纯解的增长性
引用本文:陶磊,龙见仁. 一类高阶线性微分方程亚纯解的增长性[J]. 贵州师范大学学报(自然科学版), 2014, 32(5): 85-87
作者姓名:陶磊  龙见仁
作者单位:1. 贵州师范学院数学与计算机科学学院,贵州贵阳,550018
2. 贵州师范大学数学与计算机科学学院,贵州贵阳,550001
基金项目:贵州师范学院校级科研基金,贵州省科学技术厅、贵州师范大学联合科技基金,贵州师范学院重点支持学科
摘    要:利用亚纯函数值分布理论,该文研究了一类高阶线性微分方程亚纯解的增长性,得到当方程系数满足某些条件时,其任意非平凡解为无穷级。推广了龙见仁等人的结果。

关 键 词:线性微分方程  亚纯函数  增长级

On the growth of meromorphic solutions of a high order linear differential equation
TAO Lei,LONG Jianren. On the growth of meromorphic solutions of a high order linear differential equation[J]. Journal of Guizhou Normal University(Natural Sciences), 2014, 32(5): 85-87
Authors:TAO Lei  LONG Jianren
Affiliation:TAO Lei;LONG Jianren;School of Mathematics and Computer Science,Guizhou Normal College;School of Mathematics Computer Science Guizhou Normal University;
Abstract:This paper deals with the growth of meromorphic solutions of a high order linear differential equation by using Nevanlinna theory of meromorphic functions,so-me sufficient conditions that all nontrivial solutions are of infinite order are obtained,and improves the results of Long Jian-ren.
Keywords:linear differential equation  meromorphic function  the order of growth
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号